The 2015 edition of the Adams County Fair, outside Mendon, Illinois, is being held July 29 through August 4. This years theme is "Experience the Difference."

Daily general admission tickets to the fair are $10. A season pass it $45. Reserved tracks seats for the Craig Wayne Boyd and Eric Paslay concert on Saturday night, August 1, are $10 apiece and available at Farm and Home Supply in Quincy, and at the Fair Board office on the fairgrounds. Grandstand seating for the show is free. There are also "daily deals" that you can find information about online.

Rick Diamond/Jason Merritt, Getty Images

The full fair schedule is as follows:

Monday, July 27

  • 5:00 P.M. Livestock Entries Due

Tuesday, July 28

  • 8:00- 10:00 A.M. 4-H General Show Check In
  • 8:15 A.M. 4-H General Show Judging Begins
  • 4:00 P.M. Deadline for Calling in Dept. N Education Entries
  • 4:00-8:00 P.M. Entries for Dept. I, J, K, L, M, N, O Accepted

Wednesday, July 29

  • 7:00 A.M. 4-H Equine Check in
  • 8:00 A.M. 4-H Equine Judging
  • 9:00 A.M. Judging Open Class Entries
  • 6:00 P.M. 13 & Over Family Fun Horse Show (Horse Arena)
  • 6:00 P.M. Reception for Past Fair Queens in the Arena
  • 6:30 P.M. Little Mister & Miss Adams County Fair
  • 7:30 P.M. Miss Adams County Fair Queen Pageant
  • Sweetheart of Adams County Pageant
  • (Held during Miss Adams County Pageant)
  • 8:00 P.M. Teen Dance

Thursday, July 30

  • 9:00- 12:00 Noon 4-H Rabbit Check In
  • 10:00 A.M. Mississippi Valley Holstein Club Show in Show Barn
  • 4:00 - 6:00 P.M. 4-H Sheep Check In
  • 3:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 5:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 6:00 P.M. 4-H Rabbit Judging
  • 6:00-8:00 PM 4-H Swine Check In and Weighing
  • 6:00 P.M. 12 & Under Pee Wee Fun Horse Show (Horse Arena)
  • 6:00 P.M. Lip Sync Contest, Sponsored by Quincy Medical Group (Beer Garden)
  • 6:30 P.M. Cincinnati Circus in the Arena
  • 8:15 P.M. Donkey Races in the Arena
  • 8:00 P.M. Teen Dance

Friday, July 31

  • 9:00 A.M. Society & Open Youth Horse Show (Horse Arena)
  • 12:00 P.M. Weigh Open Class Wether Sheep
  • 12:00 P.M. Weighing 4-H Sheep 4-H Sheep and Wool Judging
  • 1:00 P.M. 4-H Dairy Judging
  • 3:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 3:00 P.M.-4:00 P.M. United Way Gate Promotion ($5 Admission for first 100 people wearing LIVE UNITED shirts)
  • 3:30P.M. United Way of Adams County Kick-off (Small stage near fair office)
  • 4:00 P.M. ADM 4-H Master Showmanship Contest
  • 4:00 Cincinnati Circus (Family Fun Zone)
  • 5:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 5:00 P.M. Sawing, Threshing, Steam Engine and Blacksmith Demonstration
  • 5:00 P.M. 4-H Beef Check in Deadline
  • 5:00 P.M. Open Horse Speed Show (Horse Arena)
  • 5:30P.M. Watermelon Feed in the hospitality tent, sponsored by Republican Party
  • 6:00 P.M. Open Class Beef Entries in Place
  • 6:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 7:30 P.M. Bull Riding Sponsored by
  • Little Jess Chrysler, Jeep, Dodge & Ram
  • 8:00 P.M. Teen Dance
  • 9:00 P.M. 'Ryan Ideus and the Feudin' Hillbillies' perform in Beer Garden

Saturday, August, 1

  • 7:00 A.M. All Beef to be in Stalls with Health Certificate in hand
  • 8:00 A.M. Adult Sand Volleyball Tournament Begins (East of Beer Tent)
  • 8:00 A.M. 4-H Sheep Judging
  • 8:00 A.M. 4-H Swine Judging
  • 8:00 A.M. Open Dairy Judging
  • 9:00 A.M. Weigh In JR Beef & Open Beef, 4H Steer & Market Heifers, 4H Crossbred Heifers
  • 9:00 A.M. Open Western Horse Show (Horse Arena)
  • 9:00 A.M. Open Class Rabbit Judging
  • 9:00 A.M. ABGA Sanctioned Goat Show
  • 10:00 - 6:00 Round Barn Open
  • 10:00 A.M. Sawing, Threshing, Steam Engine and Blacksmith Demo
  • 12:00 P.M. Olde Tyme Association Ice Cream Contest
  • 12:00 P.M. Registration for Baby contest in the Arena
  • 12:00 Noon JR Beef Show and Beef Fitting Contest to begin immediately after Open Dairy Show
  • 1:00 Baby Contest in the Arena
  • 1:00-5:00 P.M. $16 Armband Carnival Ride Promotion and $1 Kids Rides
  • 2:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 2:30 P.M. Olde Tyme Parade
  • 3:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 4:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 5:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 5:00 P.M. Sawing and Threshing
  • 5:00P.M. Corn Feed in hospitality tent, by Adams County Republican Central Committee
  • 6:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 6:30 P.M. Team Sorting (Horse Arena)
  • 7:30 P.M. Craig Wayne Boyd “Star Concert” Sponsored by
  • Gem City Ford
  • 9:00 P.M. Eric Paslay “Star Concert” Sponsored by
  • Gem City Ford
  • 9:00 P.M. Teen Dance- (Dance will begin ½ hour after the conclusion of the JR Beef Show)
  • 10:00 P.M. “Eleven” Band in Beer Garden immediately following Eric Paslay Concert

Sunday, August 2

  • 7:30 A.M. Catholic Mass
  • 9:00 A.M. Union Church Service
  • 10:00 A.M. ABGA Sanctioned Goat Show
  • 10:00 A.M. Team Roping (Horse Arena)
  • 11A.M. -1:00 P.M. Ham & Bean Dinner
  • 11:00 A.M. Garden Tractor Pulls
  • 12:00 - 6:00 Round Barn Open
  • 12:00 P.M. Youth Co-Ed Sand Volleyball Tournament Begins (East of Beer Tent)
  • 12:00 P.M. Open Beef Judging
  • 2:00 P.M. Blessing Health System– “The Big HEAT” Obstacle Challenge
  • 2:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 2:30 P.M. Olde Tyme Parade
  • 3:00 P.M.- 5:00 P.M. Carnival Buddy Day-2 Ride for Price of 1
  • 3:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 4:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 4:00-6:00 P.M. 4-H Goats Check In and Weighing
  • 5:00 P.M. Sawing and Threshing
  • 5:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 6:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 7:00 P.M Christian Concert - Audio Adrenaline
  • 8:00 P.M. Teen Dance

Monday, August 3

  • 8:00 A.M. Open Class Beef Judging
  • 8:00 A.M. 4-H Goat Judging in 4-H Goat Barn
  • 8:30 A.M.-11:00 A.M. Market Hogs Weigh In
  • 10:00 A.M. Sawing and Threshing
  • 12:00 Noon 4-H Poultry Judging in Sheep Barn
  • 1:00 P.M. Open Swine Judging
  • 3:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 4:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 5:00 P.M. Carnival Family Night - $17 Armbands
  • 5:00 P.M. Z & N Magic Show (Family Fun Zone)
  • 6:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 6:00 P.M. Classic Tractor Pull
  • 6:30 P.M. Ranch Hand Rodeo (Horse Arena)
  • 6:30 P.M. Farm Tractor Pull IFPA Classes
  • 7:00 P.M. XCALIBER Tri-state Truck Pullers
  • 8:00 P.M. Teen Dance
  • 9:00 P.M. 'Staggard' performs in the Beer Garden

Tuesday, August 4

  • 8:00 AM 4-H Beef Judging
  • 12:00 P.M.- 4P.M. Kids' Day 'Carload Discount' applies ( admission $5 per carload until 4p.m.)
  • 1:30 P.M. Kids’ Games Contests (In tent behind grandstand stage)
  • 1:00-5:00 P.M. Kids Day - $16 Armbands For Carnival
  • 1:30P.M. IL CHIP Program (In tent behind grandstand stage)
  • 3:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 3:30 P.M. Pedal Tractor Pull Sign-up
  • 4:00 P.M. -6:00 P.M. Release of all 4-H Projects
  • 4:00 P.M. -7:00 P.M. Release of All Open Class Domestic Arts Projects
  • 5:00 P.M. Cincinnati Circus (Family Fun Zone)
  • 6:00 P.M. Market Animal Sale in Sheep Barn
  • 6:30 P.M. 3 Head Sort N Pen (Horse Arena)
  • 7:00 P.M. Demo Derby by Ramer Race Promotions-sponsored by RIC Industries AM Painting
  • 8:00 P.M. Teen Dance
  • 9:00 P.M. Karaoke in Beer Garden